# SDR DLM88980847

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Failded
- Location: Rt Mlg
- Component: 387
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RT MLG GREEN DOWN AND LOCK LIGHT INOP.  VERIFIED GEAR DOWN AND LOCKED.  RELAMPED GEAR INDICATOR.  GEAR INDICATION CKS NML NOW.
